# SDR IPXA2018032027657

- Difficulty date: March 12, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 54,469 hours, 17,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Bs 1725.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11,  CRACK ON THE FUSELAGE SKIN AT BS 1725.5, STRINGER 7R.  REPAIRED IAW EO B767-5330-24301-D, APPX.C, AND SRM 53-80-01-2R-5, REPAIR 5, DETAIL III,  REV 70.03.
